Donate Now
Post New Topic  Post A Reply
my profile | directory login | register | search | faq | forum home

  next oldest topic   next newest topic
» Got Questions? Get Answers. » EXPERT ADVICE » Ask Scarleteen » Headaches and Nausea :/

 - UBBFriend: Email this page to someone!    
Author Topic: Headaches and Nausea :/
bellabee
Neophyte
Member # 47744

Icon 1 posted      Profile for bellabee     Send New Private Message       Edit/Delete Post   Reply With Quote 
I'll try to keep this short and sweet! So, Saturday night as I was trying to fall asleep, I started to feel very nauseous and sick. My stomach was hurting and I felt like throwing up very badly. Early today, around late morning, I started to get a slight headache that went away but then returned in the early evening with amplified pain. It was a sharp pain that was only on my right side, slightly farther back than where my temple is. Sunday night as I was trying to fall asleep I was feeling  very nauseous again. Not as bad as Saturday night but it's the exact same feeling. Last night the nausea was not as bad but during the day, I was getting a few headaches. Thus morning I went to my doctor about this but she didn't really tell me anything about what the cause could be. The only thing she said was that if it continued to go to the ER. So i started looking up what could cause these symptoms and found that one possibility out of the very many is that it could be caused by a change in the level of estrogen in women. I just started the pill this past Wednesday night. I am on ortho tri cyclen lo. I did not have any symptoms for the first couple of nights after starting it  until Saturday night. I would also like to add that I've been on birth control for approximately the past 4 to 6 months (sorry I really can't remember :/) BUT skipped taking it all of last month (May) because I didn't get my refill on time and by the time I got it the month  was halfway done. I didnt want to ruin my cycle so I just decided to wait until this month. Even when I veryyyyyyyy first started the pill a couple of months ago I didn't experience any side effects or symptoms. So my question is, could the fact that I skipped a month and then started possibly be why I've been getting these headaches as side effects from the pill? If yes, should I stop? Or go back to the Dr? Thanks for reading!

--------------------
-Bella, Bee<3

Posts: 10 | From: Ventura | Registered: Jul 2010  |  IP: Logged | Report this post to a Moderator
Heather
Executive Director & Founder
Member # 3

Icon 1 posted      Profile for Heather     Send New Private Message       Edit/Delete Post   Reply With Quote 
Were you able to discuss all of this with your doctor, including you starting and then stopping the pill?

--------------------
Heather Corinna, Executive Director & Founder, Scarleteen
About MeGet our book!
Never doubt that a small group of thoughtful, committed citizens can change the world. Indeed, it is the only thing that ever has. - Margaret Mead

Posts: 68208 | From: An island near Seattle | Registered: May 2000  |  IP: Logged | Report this post to a Moderator
bellabee
Neophyte
Member # 47744

Icon 1 posted      Profile for bellabee     Send New Private Message       Edit/Delete Post   Reply With Quote 
No, I did not talk to her about this. She seemed like she was in a rush and I researched all of this after I left the Dr's appointment.

--------------------
-Bella, Bee<3

Posts: 10 | From: Ventura | Registered: Jul 2010  |  IP: Logged | Report this post to a Moderator
Molias
Scarleteen Volunteer
Member # 101745

Icon 1 posted      Profile for Molias     Send New Private Message       Edit/Delete Post   Reply With Quote 
I'm sorry your doctor wasn't very helpful and attentive when you went in - that was probably really frustrating.
Unfortunately, there's no way for us to know if your nausea is related to the pill or not; it's really something you'd need to talk to your doctor about. Can you call up the office and either ask to see another doctor or explain that you felt like your doctor was too rushed to really address your question last time?

Posts: 1344 | From: San Francisco | Registered: Jan 2013  |  IP: Logged | Report this post to a Moderator
   

Quick Reply
Message:

HTML is not enabled.
UBB Code™ is enabled.
UBB Code™ Images not permitted.
Instant Graemlins
   


Post New Topic  Post A Reply Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | Get the Whole Story! Go Home to SCARLETEEN: Sex Ed for the Real World | Privacy Statement

Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998

Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.

Powered by UBB.classic™ 6.7.3

Google
Search Scarleteen